# SDR 96ZZZX4100

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10SP
- Make and model: Bell 206L-3
- Aircraft serial: 51064
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: 206033004045
- Condition: Cracked
- Location: Driveshaft Cover
- Part time: 5,822 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A 300-HOUR INSPECTION, CRACKS WERE FOUND IN THE TAIL BOOM.  THESE CRACKS WERE FOUND ONLY AFTER THE RT FRONT TAIL ROTOR DRIVESHAFT COVER CLIP WAS DRILLED OFF TO REPLACE A LOOSE RIVET.  THE CRACKS WERE NOT VISIBLE UNTIL THE CLIP WAS REMOVED.  THE CRACKS WERE VISIBLE FROM THE BACK SIDE.  TOTAL TIME ON THE HELICOPTER IS 5,821.8 HOURS.
